I had an abaltion proceedure on 30 May 07. I continued to be sympotatic (both arrhythmia and PACs) until mid August, a week after my followup appointment. I was scheduled for a repeat ablation in November. However, I had no episodes through September and asked if i could put off the repeat ablation. The doctor said sure and I proceeded to have another episode on October 15th. I resceduled for a repeat ablatoin in January 08. I had another episode on November 9th and then one on Decembr 2nd. On December 6th I started taking testosterone for energy and mood problems. I have not had an episode of Afib since. In the meanwhile the doctor i had been scheduled with left the clinic as did the doctor I was transfered to. I now think I am scheduled for a repeat ablation in May 08, but am wondering if I should put off that one too. Is it possible that the testosterone is 'curing' my afib? I believe someone at Cleveland Clinic is doing a study on Testosterone and Afib (under the heading of lone afib ?).
I am unaware of studying going on about testerone and atrial fib, but it might be. If you aren't sure if you want or need an atrial fib ablation, by all means put it off. It is a safe procedure but there are risks. There are no reasons to take unnecessary risk and if you aren't sure you want it, post pone or cancel it until you are sure.
I doubt testosterone will cure your afib, but it may impact the frequency. This is not well studied.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.